Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Rash on the penis head. STD negative. Will biopsy results show what is wrong?

I have had a rash on the head of my Penis for about 2 months now. I have been tested for all STD s and I am negative. I have tried 2 prescribed ointments and nothing seems to get rid of it completely. I am not circumcised. Any help please. I am at a loss. I am seeing a dermatologist currently but if it doesn t get better they want to do a biopsy to see what it is. They have swabbed twice and nothing has come back on the results.
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here in my opinion such lesion can be treated with the "Gentian violet" because this gives best result in nonspecific type of skin lesion if this fails to respond then you have to go for second opinion from the dermatologist, hope this information helps you, take care and have a nice day.
Answered: Fri, 30 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor